# SDR SWIA202005210880

- Difficulty date: March 20, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 39,479 hours, 36,631 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CABIN SIDE SEAT RAIL IS CORRODED FS 409+66 TO FS 409+69.   (C-CHECK) RO 5/16/2020   REMOVED FABRICATED AND INSTALLED  R/H SIDE SEAT TRACK  AT FS 409 +16 TO FS 409+106  IAW CRJ-200 AMM 53-01-11-000-802 / 400-802 , REO
